# SDR WRLA95020

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Engine: Pwa PW4462
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Meter Unit
- Part number: 8010002
- Condition: Failed
- Location: Nr 3 Eng
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DUE TO A LACK OF FACILITIES FOR 'HIGH-POWER' RUN UP, MX PERSONNEL HAD REQUESTED THAT FLT CREW CONDUCT PWR ASSURANCE RUN (UP TO 1.3 EPR) AT END TO TAXIWAY, PRIOR TO DEPARTURE.  REQUEST WAS A FOLLOW UP TO PREVIOUS REPORT OF ENG VIBRATION (MX HAD ALREADY CONDUCTED IDLE PWR RUNS WITH NO FAULT FOUND).  DURING PWR ASSURANCE RUN, FLT CREW NOTED 'RUMBLE/SURGE' IN NR 3 ENG.  FLT CREW ELECTED TO RETURN TO GATE FOR MX ACTION.  A/C RETURNED TO GATE W/O FURTHER INCIDENT.  MX INSPECTED ENG FOR COMPRESSOR STALL AND PERFORMED BORESCOPE, NO MALFUNCTION/DAMAGE NOTED.  CFDS INDICATED FAULT IN FMU.  FMU REPLACED.  ADDITIONAL PRECAUTION, NR 3 EEC REPLACED.  ENG GROUND RUN WITH NO FAULT FOUND.  A/C RETURNED TO SERVICE.
